# SDR MASA200800241

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N654BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7454
- Aircraft time: 15,602 hours, 18,185 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0640101
- Part serial: C53424
- Condition: Open
- Location: Cabin
- Part time: 644 hours, 1,431 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1002 HNL-ITO, INFANT LIFE VEST PACKAGE WAS OPENED.  MX REPLACED THE LIFE VEST.
